# SDR COMA0760014

- Difficulty date: January 8, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 10,241 hours, 8,464 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relief Valve
- Part number: 22856480109
- Condition: Faulty
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5478 - LEFT ENGINE COWL ANTI-ICE CAUTION MESSAGE IN FLIGHT.  AIRCRAFT DIVERTED TO YYZ AND LANDED SAFELY.  REMOVED AND REPLACED LEFT ENGINE COWL ANTI-ICE RELIEF VALVE.
